Customer Support: 9270077620

Need Help?

Pyrakem 650mg Tablet

Manufactured By Alkem Laboratories Ltd

Composition Paracetamol / Acetaminophen (650mg)

Rs 18.05

MRP Rs 20.05

(9.98% OFF)

Includes all taxes
Package SIZE

( 10 tablets in 1 strip )

Out Of Stock

100% Authentic
Products

Free
Shipping*

Products
Return Policy